# SDR ASAA2012091092862

- Difficulty date: September 1, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 13,756 hours, 4,183 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Part number: 3400845020
- Condition: Loose
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN DUCT PANELS AT 500 AND 700 POSITIONS HAVE 1 EA LOOSE BOLT IAW PANEL.  ACFT GROUNDED.  SECURED LOOSE FASTENERS AS REQUIRED REF MM 72-23-07.  NO DISCREPENCIES NOTED.
